Chuanan Wei ; Xiaoxia Wang - Evaluations of series of the $q$-Watson, $q$-Dixon, and $q$-Whipple type

dmtcs:1434 - Discrete Mathematics & Theoretical Computer Science, June 27, 2017, Vol. 19 no. 1 - https://doi.org/10.23638/DMTCS-19-1-19
Evaluations of series of the $q$-Watson, $q$-Dixon, and $q$-Whipple typeArticle

Authors: Chuanan Wei ; Xiaoxia Wang

    Using $q$-series identities and series rearrangement, we establish several extensions of $q$-Watson formulas with two extra integer parameters. Then they and Sears' transformation formula are utilized to derive some generalizations of $q$-Dixon formulas and $q$-Whipple formulas with two extra integer parameters. As special cases of these results, many interesting evaluations of series of $q$-Watson,$q$-Dixon, and $q$-Whipple type are displayed.


    Volume: Vol. 19 no. 1
    Section: Combinatorics
    Published on: June 27, 2017
    Accepted on: June 6, 2017
    Submitted on: June 27, 2017
    Keywords: Mathematics - Classical Analysis and ODEs

    Consultation statistics

    This page has been seen 512 times.
    This article's PDF has been downloaded 319 times.